# SDR HDNA0917201600001

- Difficulty date: September 17, 2016
- Submitted: September 24, 2016
- Operation: Air carrier
- Aircraft: N145CL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9188
- Aircraft time: 3,724 hours, 13,242 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 3,681 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: B315M5001881
- Part serial: LE196
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

ON APPROACH, FUEL VALVE CLOSED CAUTION NOTED ON NR 1 CAD SIDE FOLLOWED SHORTLY BY NR 1 ENGINE FAILURE.  ACFT LANDED WITHOUT INCIDENT.   THE EMERGENCY OFF SWITCH 1 WAS NOTED WITH ACTIVE ILLUMINATED. EMERGENCY OFF SWITCH 1 ENGAGED AGAIN, ACTIVE ANNUNCIATOR EXTINGUISHED, FUEL VALVE CLOSED CLEARED FROM CAD. ENGINE RESTARTED AND GROUND RUN WITHOUT ISSUE. MAINTENANCE REPLACED THE WARNING UNIT IAW AMM 31-50-00, 4-1.
